Sale!

Children’s Tylenol Cold & Flu Liquid Oral Suspension Medicine, Grape, 4 fl. oz

$6.08

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Intended for kids 6 to 11 years of age, Children’s Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. This medicine for kids’ cold and flu symptoms comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each dose also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎1.97 x 1.97 x 5.13 inches; 6.38 Ounces
Item model number‏:‎300450391056
Date First Available‏:‎December 29, 2008
Manufacturer‏:‎Johnson & Johnson – Ketotifen
ASIN‏:‎B001OKOKEW
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎1.97 x 1.97 x 5.13 inches; 6.38 Ounces
Item model number‏:‎300450391056
Date First Available‏:‎December 29, 2008
Manufacturer‏:‎Johnson & Johnson – Ketotifen
ASIN‏:‎B001OKOKEW
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

This multi-symptom relief medicine for kids also helps relieve minor aches and pains, sore throat, stuffy or runny nose, sneezing and congestion
Each 5mL contains 160 mg of acetaminophen pain reliever and fever reducer, 5 mg of dextromethorphan HBr cough suppressant, 2.5 mg of phenylephrine HCl decongestant and 1 mg of the antihistamine chlorpheniramine maleate
Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen
Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Children’s Tylenol Cold & Flu Liquid Oral Suspension Medicine, Grape, 4 fl. oz”

Your email address will not be published.